Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 39, NWS Fort Worth, TX

March 19, 2012Dallas County, Tarrant County, Texas

NWS Fort Worth, TX issued this river flood warning at Mar 19, 2012, 10:44 PM CDT for Dallas County, Tarrant County, Texas. It took effect at Mar 20, 2012, 4:42 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2012, 10:44 PM CDT (03:44 UTC)
In effect from
Mar 20, 2012, 4:42 PM CDT
Expired
Mar 20, 2012, 8:15 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

Counties Dallas County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 33 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Fork Trinity River at Grand Prairie (GPRT2).

Action stage
25 ft
Minor stage
27 ft
Moderate stage
30 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08049500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WGUS44 KFWD 200344
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT MON MAR 19 2012

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  WEST FORK TRINITY RIVER AT GRAND PRAIRIE AFFECTING DALLAS AND 
  TARRANT COUNTIES
  ELM FORK TRINITY RIVER NEAR CARROLLTON AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC113-439-201544-
/O.NEW.KFWD.FL.W.0039.120320T1653Z-120322T1200Z/
/GPRT2.1.ER.120320T1653Z.120321T0000Z.120322T0000Z.NO/
1044 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WEST FORK TRINITY RIVER AT GRAND PRAIRIE.
* FROM TUESDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 930 PM MONDAY THE STAGE WAS 6.24 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY LATE TUESDAY 
  MORNING AND CONTINUE TO RISE TO A CREST NEAR 29 FEET TUESDAY 
  EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE WEDNESDAY 
  EVENING.
  

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

WEST FORK TRINITY RIVER
  GRAND PRAIRIE       27    6.2  MON 09 PM   28.9  27.0  11.0   6.3

$$

TXC113-201544-
/O.NEW.KFWD.FL.W.0040.120320T1055Z-120321T0112Z/
/CART2.1.ER.120320T1055Z.120320T1200Z.120320T1312Z.NO/
1044 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ELM FORK TRINITY RIVER NEAR CARROLLTON.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1015 PM MONDAY THE STAGE WAS 4.90 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY EARLY TUESDAY
  MORNING AND CONTINUE TO RISE TO A CREST NEAR 8 FEET TUESDAY 
  MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY NOON TUESDAY.
* AT 8 FEET MINOR FLOODING WILL OCCUR DOWNSTREAM FROM THE GAGE. 
  

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

ELM FORK TRINITY RIVER
  CARROLLTON           8    4.9  MON 10 PM    5.2   4.2   3.9   3.8

$$
2 follow-up statements
097 
WGUS84 KFWD 201501
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 AM CDT TUE MAR 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  WEST FORK TRINITY RIVER NEAR BOYD AFFECTING WISE COUNTY 
  WEST FORK TRINITY RIVER AT GRAND PRAIRIE AFFECTING DALLAS AND 
  TARRANT COUNTIES 
  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY 
  DENTON CREEK NEAR JUSTIN AFFECTING DENTON COUNTY 
  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY 
  TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY 
  TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC497-210301-
/O.EXT.KFWD.FL.W.0037.000000T0000Z-120321T2136Z/
/BOYT2.1.ER.120320T1632Z.120321T0000Z.120321T0936Z.NO/
1001 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK TRINITY RIVER NEAR BOYD.
* AT 0915 AM TUESDAY THE STAGE WAS 15.53 FEET. 
* FLOOD STAGE IS  16 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  TUESDAY MORNING AND CREST NEAR 16 FEET BY TUESDAY EVENING. THE 
  RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY AFTER MIDNIGHT.

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

WEST FORK TRINITY RIVER
  BOYD                16   15.5  TUE 09 AM   15.8  12.1  11.3   9.3

$$

TXC113-439-210301-
/O.EXT.KFWD.FL.W.0039.120320T2142Z-120322T0122Z/
/GPRT2.1.ER.120320T2142Z.120321T0600Z.120321T1322Z.NO/
1001 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK TRINITY RIVER AT GRAND PRAIRIE.
* AT 0930 AM TUESDAY THE STAGE WAS 22.69 FEET. 
* FLOOD STAGE IS 27 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  TUESDAY AFTERNOON AND CREST NEAR 28 FEET BY WEDNESDAY AFTER 
  MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY 
  MORNING.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

WEST FORK TRINITY RIVER
  GRAND PRAIRIE       27   22.7  TUE 09 AM   27.8  10.5   6.7   6.1

$$

TXC085-210301-
/O.EXT.KFWD.FL.W.0044.000000T0000Z-120322T1248Z/
/MCKT2.1.ER.120320T1011Z.120321T0000Z.120322T0048Z.NO/
1001 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0930 AM TUESDAY THE STAGE WAS 16.71 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 19 FEET 
  BY TUESDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  WEDNESDAY EVENING.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

EAST FORK TRINITY RIVER
  MCKINNEY            16   16.7  TUE 09 AM   18.8   6.3   5.5   5.2

$$

TXC121-210301-
/O.EXT.KFWD.FL.W.0046.000000T0000Z-120322T0824Z/
/DCJT2.1.ER.120320T1007Z.120320T1800Z.120321T2024Z.NO/
1001 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE DENTON CREEK NEAR JUSTIN.
* AT 0945 AM MONDAY THE STAGE WAS MISSING. 
* FLOOD STAGE IS 10 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 15 FEET BY TUESDAY 
  AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY 
  AFTERNOON.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

DENTON CREEK
  JUSTIN              10    3.3  MON 06 PM   12.5   7.2   6.6   6.5

$$

TXC349-210301-
/O.EXT.KFWD.FL.W.0043.120320T1516Z-120324T0723Z/
/RCET2.2.ER.120320T1516Z.120322T0000Z.120323T1923Z.NO/
1001 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHAMBERS CREEK NEAR RICE.
* AT 0900 AM TUESDAY THE STAGE WAS 22.64 FEET. 
* FLOOD STAGE IS 24 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  TUESDAY MORNING AND CREST NEAR 29 FEET BY WEDNESDAY EVENING. THE 
  RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

CHAMBERS CREEK
  RICE                24   22.6  TUE 09 AM   29.2  28.8  25.8  20.4

$$

TXC113-210301-
/O.EXT.KFWD.FL.W.0041.000000T0000Z-120323T1407Z/
/DALT2.2.ER.120320T0916Z.120321T0600Z.120323T0207Z.NO/
1001 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER AT DALLAS.
* AT 0900 AM TUESDAY THE STAGE WAS 33.49 FEET. 
* FLOOD STAGE IS  30 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 38 
  AND 39 FEET BY WEDNESDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL 
  BELOW FLOOD STAGE THURSDAY NIGHT.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

TRINITY RIVER
  DALLAS              30   33.5  TUE 09 AM   38.5  35.1  27.9  26.6

$$

TXC139-257-210300-
/O.EXT.KFWD.FL.W.0042.120320T2248Z-120323T1225Z/
/RSRT2.1.ER.120320T2248Z.120321T1800Z.120323T0025Z.NO/
1001 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR ROSSER.
* AT 0930 AM TUESDAY THE STAGE WAS 18.85 FEET. 
* FLOOD STAGE IS 31 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  TUESDAY AFTERNOON AND CREST NEAR 34 FEET BY WEDNESDAY AFTERNOON. 
  THE RIVER SHOULD FALL BELOW FLOOD STAGE BY THURSDAY EVENING.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

TRINITY RIVER
  ROSSER              31   18.9  TUE 09 AM   34.3  32.7  27.6  18.4

$$
202 
WGUS84 KFWD 210115
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT TUE MAR 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  WEST FORK TRINITY RIVER AT GRAND PRAIRIE AFFECTING DALLAS AND 
  TARRANT COUNTIES
  
  ELM FORK TRINITY RIVER NEAR CARROLLTON AFFECTING DALLAS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC113-439-210145-
/O.CAN.KFWD.FL.W.0039.000000T0000Z-120322T0122Z/
/GPRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
815 PM CDT TUE MAR 20 2012

THE FLOOD WARNING IS CANCELLED FOR THE WEST FORK TRINITY RIVER AT 
GRAND PRAIRIE.
* AT 730 PM TUESDAY THE STAGE WAS 24.86 FEET. 
* FLOOD STAGE IS 27 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE BUT CREST BELOW FLOOD 
  STAGE NEAR 25 FEET WEDNESDAY AFTER MIDNIGHT.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

WEST FORK TRINITY RIVER
  GRAND PRAIRIE       27   24.9  TUE 07 PM   18.5   7.7   6.5   6.0

$$

TXC113-210145-
/O.CAN.KFWD.FL.W.0059.000000T0000Z-120321T0651Z/
/CART2.1.ER.000000T0000Z.120320T1700Z.120320T2106Z.NO/
815 PM CDT TUE MAR 20 2012

THE FLOOD WARNING IS CANCELLED FOR THE ELM FORK TRINITY RIVER NEAR 
CARROLLTON.
* AT 715 PM TUESDAY THE STAGE WAS 7.48 FEET. 
* FLOOD STAGE IS 8 FEET. 
* FELL BELOW FLOOD STAGE AT 4 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY 
  THURSDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

ELM FORK TRINITY RIVER
  CARROLLTON           8    7.5  TUE 07 PM    4.3   3.5   3.4   3.3

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 19, 6:36 PM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, Mar 19, 6:36 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT MON MAR 19 2012

.AVIATION...
LINE OF STORMS MOVING THROUGH METROPLEX TAF SITES NOW WITH NW
WINDS 15G25KT. EXPECT +TSRA TO CONTINUE FOR ANOTHER HOUR OR
SO...ENDING FROM WEST TO EAST. MAIN UPPER LEVEL SHORTWAVE
BEGINNING TO ARRIVE INTO THE WESTERN AREAS AND WE SHOULD SEE
ELEVATED CONVECTION BEGIN TO EXPAND OVER THE WESTERN PARTS OF THE
REGION BY 3Z. WILL KEEP VCTS IN THROUGH THE EVENING
HOURS...EVENTUALLY GIVING WAY TO +RA AND VCTS BY MIDNIGHT INTO
EARLY MORNING TUESDAY AS ANVIL PRECIPITATION AFFECTS TAF SITES
FROM EXPANDING CONVECTION TO THE SOUTH. PRIMARY WARM SECTOR WILL
BE EAST OF METROPLEX TAF SITES AND THUS SEVERE THREAT SHOULD ALSO
BE PRIMARILY EAST. STILL CANT RULE OUT ELEVATED HAIL STORMS BUT
THREAT IS LOW. WINDS DURING THE NEXT 12 HOURS WILL BE SOMEWHAT
VARIABLE...LIKELY SWITCHING BACK TO THE SOUTH THIS EVENING AND
THEN BACK TO THE NORTH BY MORNING. CIGS AND VSBY WILL BY IFR IN
HEAVIER DOWNPOURS...BUT GENERALLY VFR MID-LATE EVENING...BUT BACK
TO MVFR AFTER MIDNIGHT WITH STEADY RAIN.

FOR WACO...SEVERE THREAT A BIT HIGHER WITH STORMS LIKELY TO AFFECT
WACO FROM 1Z-4Z...AND PREVAILING RAIN/VCTS FOR SEVERAL HOURS
THEREAFTER.

FOR TOMORROW RAIN SHOULD BE OVER WITH VFR CIGS PREVAILING AND WINDS
SWINGING BACK FROM THE NORTH TO THE SOUTH.

TR.92

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/

POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR
CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING
ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING
FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY
ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY
SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES...
LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT
BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW
DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT
OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH
THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY
CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF
THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING
LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS
AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT...
HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION
ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO
MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES
AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS
DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL
LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT
WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL
HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST
TO EAST DURING THE DAY TUESDAY.

AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS
EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK.
WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY
THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO
EXPIRE AT 7.

AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES
THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND
ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE
FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM
TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY.

EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND
WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS
EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA
AND TEMPERATURES WARMING INTO THE 80S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  70  49  69  50 / 100  70  30  20  10
WACO, TX              56  71  47  67  48 / 100  60  20  20  10
PARIS, TX             60  66  50  66  48 / 100  90  40  30  10
DENTON, TX            54  69  46  69  46 / 100  60  40  30  10
MCKINNEY, TX          56  68  44  69  47 / 100  80  40  30  10
DALLAS, TX            56  70  51  69  50 / 100  70  30  20  10
TERRELL, TX           60  69  47  70  49 / 100  80  30  20  10
CORSICANA, TX         59  70  48  67  49 / 100  80  20  20  10
TEMPLE, TX            56  71  47  71  47 / 100  60  20  20  10
MINERAL WELLS, TX     51  72  45  67  45 /  80  50  30  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ092>095-103>107-
118>123-133>135-144>148-156>162-174-175.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ092>095-103>107-
118>123-131>135-142>148-156>162-174-175.

&&
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT MON MAR 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO
THREAT THROUGH LATE EVENING.

VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS.
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS
IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY
IN AREAS SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH
THE OVERNIGHT HOURS.

DUNN

In the hours before

Local storm report, Mar 19, 9:51 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      DALLAS                  32.77N  96.78W
03/19/2012                   DALLAS             TX   EMERGENCY MNGR

            ADDITIONAL ROAD CLOSED IN DALLAS... TOTAL ROADS CLOSED
            DUE TO FLASH FLOODING NOW AT 8
Special weather statement, Mar 19, 9:59 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT MON MAR 19 2012

TXZ134-145-146-200330-
ELLIS TX-HILL TX-NAVARRO TX-
959 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL ELLIS COUNTY
  EASTERN HILL COUNTY
  WEST CENTRAL NAVARRO COUNTY

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF HILLSBORO...MOVING NORTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BARDWELL...BARRY...BLOOMING
GROVE...BYNUM...CARL'S CORNER AND ITALY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3239 9671 3201 9654 3184 9700 3212 9714
TIME...MOT...LOC 0259Z 240DEG 27KT 3203 9700
Special weather statement, Mar 19, 10:09 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT MON MAR 19 2012

TXZ145-146-158>161-200345-
FALLS TX-HILL TX-LIMESTONE TX-MCLENNAN TX-NAVARRO TX-BELL TX-
1009 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BELL COUNTY
  FALLS COUNTY
  EASTERN HILL COUNTY
  NORTHWESTERN LIMESTONE COUNTY
  MCLENNAN COUNTY
  SOUTHWESTERN NAVARRO COUNTY

AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
HILLSBORO TO 5 MILES NORTHEAST OF TEMPLE...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BARRY...BELLMEAD...BEVERLY
HILLS...BLOOMING GROVE...BRUCEVILLE-EDDY...BYNUM...CARL'S CORNER...
COOLIDGE...DAWSON...GOLINDA...HALLSBURG...HEWITT...HILLSBORO...
HUBBARD...LACY-LAKEVIEW...LORENA...LOTT...MARLIN...MART...MCGREGOR...
MOODY...MORGAN'S POINT RESORT...NORTHCREST...RIESEL...ROBINSON...
TEMPLE...TROY...WACO...WEST AND WOODWAY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3107 9756 3130 9746 3132 9742 3134 9744
      3210 9710 3211 9698 3206 9693 3212 9681
      3214 9644 3112 9687
TIME...MOT...LOC 0309Z 257DEG 26KT 3198 9688 3115 9728
Local storm report, Mar 19, 10:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             1 W WACO                31.55N  97.17W
03/19/2012  E0.75 INCH       MCLENNAN           TX   EMERGENCY MNGR

            PENNY SIZE HAIL IN WEST WACO ON HIGHWAY 84 AT THE
            RICHLAND MALL
Special weather statement, Mar 19, 10:31 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT MON MAR 19 2012

TXZ134-145-146-159>161-200400-
ELLIS TX-FALLS TX-HILL TX-LIMESTONE TX-MCLENNAN TX-NAVARRO TX-
1031 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ELLIS COUNTY
  NORTHERN FALLS COUNTY
  SOUTHEASTERN HILL COUNTY
  WESTERN LIMESTONE COUNTY
  EASTERN MCLENNAN COUNTY
  WESTERN NAVARRO COUNTY

AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
ENNIS TO 8 MILES NORTHWEST OF MARLIN...MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BELLMEAD...BLOOMING GROVE...COOLIDGE...CORSICANA...DAWSON...
ENNIS...GOLINDA...HALLSBURG...HUBBARD...MART...RIESEL AND ROBINSON.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3124 9725 3227 9683 3243 9645 3241 9643
      3239 9643 3235 9646 3230 9631 3141 9663
      3120 9723
TIME...MOT...LOC 0332Z 241DEG 26KT 3223 9667 3138 9698
Local storm report, Mar 19, 10:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     FLASH FLOOD      CORYELL CITY            31.55N  97.62W
03/19/2012                   CORYELL            TX   LAW ENFORCEMENT

            FLOODING REPORTED OVER SEVERAL COUNTY ROADS IN CORYELL
            COUNTY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:25 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas50 min
Mar 19, 7:42 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Mar 19, 8:05 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Lamar19 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Hopkins37 hr
Mar 19, 8:15 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, McLennan45 min
Mar 19, 8:46 PM CDTRiver Flood WarningFWDWise58 hr
Mar 19, 9:00 PM CDTFlash Flood WarningFWDCollin, Dallas4 hr
Mar 19, 9:18 PM CDTSpecial Weather StatementFWDHill, McLennan27 min
Mar 19, 9:27 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan2 hr
Mar 19, 9:28 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 19, 9:40 PM CDTAreal Flood AdvisoryFWDEllis2 hr
Mar 19, 9:51 PM CDTFlash Flood WarningFWDBell, Coryell, McLennan3 hr
Mar 19, 9:59 PM CDTSpecial Weather StatementFWDEllis31 min
Mar 19, 10:02 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 19, 10:07 PM CDTFlash Flood WarningFWDFannin113 min
Mar 19, 10:09 PM CDTSpecial Weather StatementFWDFalls, Hill, McLennan36 min
Mar 19, 10:23 PM CDTAreal Flood AdvisoryFWDHill112 min
Mar 19, 10:31 PM CDTSpecial Weather StatementFWDLimestone, Navarro29 min
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas11 hr
Mar 19, 10:50 PM CDTRiver Flood WarningFWDDallas4 days
Mar 19, 10:53 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman3 hr
Mar 19, 10:58 PM CDTSpecial Weather StatementFWDCoryell32 min
Mar 19, 11:32 PM CDTSevere Thunderstorm WarningFWDBell, Coryell43 min
Mar 19, 11:42 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt48 min
Mar 19, 11:53 PM CDTAreal Flood WarningFWDFannin10 hr
Mar 20, 12:10 AM CDTFlash Flood WarningFWDHill3 hr
Mar 20, 12:13 AM CDTSevere Thunderstorm WarningFWDHenderson, Hopkins, Hunt, Rains, Van Zandt62 min
Mar 20, 12:16 AM CDTAreal Flood AdvisoryFWDNavarro119 min
Mar 20, 12:40 AM CDTFlash Flood WarningFWDBell, Falls, McLennan3 hr
Mar 20, 12:41 AM CDTAreal Flood WarningFWDCoryell9 hr
Mar 20, 12:50 AM CDTFlash Flood WarningFWDDallas, Ellis3 hr
Mar 20, 1:08 AM CDTFlash Flood WarningFWDNavarro3 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDNavarro3 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDCollin54 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDKaufman9 hr
Mar 20, 1:16 AM CDTSpecial Weather StatementFWDMilam29 min
Mar 20, 1:26 AM CDTSevere Thunderstorm WarningFWDMilam49 min
Mar 20, 2:04 AM CDTFlash Flood WarningFWDHenderson3 hr
Mar 20, 2:06 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone114 min
Mar 20, 2:09 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Milam, Robertson51 min
Mar 20, 2:54 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson36 min
Mar 20, 2:57 AM CDTSpecial Weather StatementFWDRobertson33 min
Mar 20, 3:11 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson94 min
Mar 20, 3:15 AM CDTRiver Flood WarningFWDDenton48 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDCoryell8 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt41 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Mar 20, 3:27 AM CDTAreal Flood WarningFWDBell, Falls, McLennan7 hr
Mar 20, 3:43 AM CDTAreal Flood WarningFWDDallas, Ellis7 hr
Mar 20, 3:45 AM CDTSpecial Weather StatementFWDAnderson30 min
Mar 20, 4:00 AM CDTAreal Flood WarningFWDNavarro6 hr
Mar 20, 5:24 AM CDTAreal Flood WarningFWDCollin, Denton, Tarrant4 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLimestone48 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Mar 20, 7:52 AM CDTRiver Flood WarningFWDBell12 hr
Mar 20, 8:21 AM CDTAreal Flood WarningFWDAnderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more4 hr
Mar 20, 8:41 AM CDTAreal Flood WarningFWDCollin4 hr
Mar 20, 8:50 AM CDTAreal Flood WarningFWDJohnson4 hr
Mar 20, 9:16 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 9:46 AM CDTRiver Flood WarningFWDHenderson, Navarro9 days
Mar 20, 9:46 AM CDTRiver Flood WarningFWDCollin21 hr
Mar 20, 9:48 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 10:38 AM CDTRiver Flood WarningFWDDallas4 hr
Mar 20, 10:48 AM CDTRiver Flood WarningFWDMilam23 hr
Mar 20, 11:47 AM CDTRiver Flood WarningFWDDallas8 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.